Volunteers Required for Party in the Park 2017

We need your help at Party in the Park on Sunday 25th June 2017

Party in the Park cannot take place without the hard and dedicated efforts of an army of volunteers who give up their time to help put on this fantastic family event. However, we need familiar and fresh faces to help out in one way or another. How can you help this year?

Set Up
Volunteers needed to set up fences & marquees and move tables & chairs into position within Pitshanger Park on Saturday and Sunday. Helpers needed to take down the site after the event and clear up on Monday morning. Can you spare any time from two hours upwards to be part of this hard-working team?

Saturday 24th June9am – 5pmErect marquees & fencing, move tables & chairs, position barriersSpaces
Sunday 25th June8am – 1pmFinish setting up gazebos, tables & chairsSpaces
9:30am – 12:30pmSet-up craft village and assist stall holdersSpaces
6pm – 9pmClean-up team to dismantle gazebos, stack tables & chairsSpaces
Monday 26th June9am – 3pmDismantle marquees, stack fencing & barriers, put away tables & chairs, clear rubbishSpaces

Marshalls
Marshalls required to direct traffic safely into and out of Pitshanger Park throughout the day on Sunday 25th June. Each shift is 2 hours long.

8am-10amSpaces
10am-12pmSpaces
12am-2pmSpaces
2pm-4pmSpaces
4pm-6pmSpapes
5pm-7pm (Overlapping shift)Spaces

Programme Sellers
Volunteers needed to sell programmes at the entrance to Party in the Park throughout the day on Sunday 25th June. Each shift is 1.5 hours long.

12pm – 1:30pmSpaces
1:30pm – 3pmSpaces
3pm – 4:30pmSpaces

Carousel
Volunteers needed to manage the queue and collect fares at the carousel. Each shift is 1 hour long.

1pm – 2pmSpaces
2pm – 3pmSpaces
2pm – 3pmSpaces
3pm – 4pmSpaces
4pm – 5pmSpaces
Possibly 5pm - 6pmSpaces
Closedown 5:40pmSpaces

Stage
We need some willing volunteers to work behind the main stage, organising the running order of the acts and ensuring the show runs smoothly. 

Arena

We need some willing volunteers to work in the Arena to ensure the show runs smoothly. 

Climbing Wall
Volunteers needed to manage the queue and collect fares at the climbing wall. Each shift is 1.5 hours long.

12:30pm – 2pmSpaces
2pm – 3:30pmSpaces
3:30pm – 5pmSpaces


Please respond as soon as possible to indicate:

  • What roles you would be willing to do
  • What times you would be available

If you always help out in one particular area, please let us know so that you can be allocated your usual shift. The event cannot take place without your time and effort. Do get in touch, please fill in this form.

If you know any youngsters (but over 18 years old) who might be interested in working on the day of Party in the Park or during the Monday clear up, please get in touch.
Thank you.

Event: